# SDR DHL2000717115

- Difficulty date: January 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT ENTRY DOOR FRAME LEFT JAMB NR 7 DOOR STOP FITTING CUTOUT IS CRACKED, VERIFIED BY HFEC.  STOP DRILLED CRACK, HFEC, WITHIN REPAIRALE LIMITS.  INSTALLED DOUBLER REPAIR MOD AT STA 1183 NR 7 DOOR STOP FITTING PER S/B 53-055 FOR LEFT SIDE REPAIR 24 BY 18, N/R 3570.
